# SDR GCHA0000014

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N176PA
- Make and model: Bell 407
- Aircraft serial: 53160
- Engine: Allsn 250C47B
- System (JASC): 7320 · Fuel Controlling System
- Part: Adapter
- Part number: 40704031601
- Condition: Worn
- Location: Hmu
- Part time: 244 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PART IS DIMENSION OVER MAXIMUM.  SPLINES WORN.  SUSPECT IMPROPER TYPE/LACK OF LUBRICATION FROM FACTORY.  REMOVED AND REPLACED ADAPTER AND SHAFTING, BEARINGS AND RETAINING WASHERS REPLACED.  CYCLES:  215.  (X)
